Jump to content
Peace1960

Peace1960: Trintillex swimming head feeling

Recommended Posts

Peace1960
Posted (edited)

Brand new member of SA here.  
I have been on AD since 2004.  My latest is Trintellix.  On April 15 2020 I upped my dose from 15 to 20 mg, I was feeling a lot of fear and uncertainty about the pandemic. On May 18, 2020 I dropped back down to 10 mg. I was feeling like I was overmedicated, symptoms were dizziness and brain fog.

since last October 2019, I have had a very persistent swimming head feeling. That’s the best way I can think of to describe it. It’s not full on dizziness and definitely is not vertigo. However I notice it all the time.

 

Since then, I’ve had vestibular testing and hearing testing with no trouble found. In my heart of hearts, I wonder if it isn’t the Trintellix  that has been causing this feeling.  It’s more of a nuisance than an impairment, I can still walk, Drive., sleep, Read and watch TV.  One thing I have noticed is that busy visual backgrounds like the supermarket definitely make it worse.

 

I wondered if anyone else out there has felt this way on an antidepressant.

 

 

Edited by Gridley

Share this post


Link to post
Gridley

Welcome to SA, Peace1960.

 

I know that you said your symptom wasn't exactly dizziness, but dizziness is listed as a common side effect of Trintillex.  You increased the dosage in August, 2019, three months before the onset of the symptom.  That may be the explanation.

 

For future reference, it's not a good idea to jump around is doses.  This is destabilizing to the nervous system, which craves stability.

The rule of 3KIS: Keep it simple. Keep it slow. Keep it stable.

If you decide you want to taper off the Trintillex, please let us know and we can help you.  We recommend tapering by no more than 10% of your current dose every four weeks.

 

Why taper by 10% of my dosage?

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

 

 

 

 

 

 

 

 

Share this post


Link to post
Peace1960

Thank you Gridley!  I’ve been reading lots of the info on this site about the 10% taper method.  I’m going to follow that method.  

Share this post


Link to post
HappyPup

Hi Peace1960, 

I have been tapering off Trintellix as well, I am down to 1.25 mg. I tapered from 10 mg to 5 ( and yes that was too fast but I did ok) and from 5 to 2.5 ( too fast also, supposed to drop 10% each time) I have been doing ok with it. Some days  I have brain zapps and know that is from tapering too fast. I understand that swimming head feeling, I was disoriented on the 10 mg. Couldn't pinpoint the feeling but since I have dropped, now I realize how hard it was to focus, and I was feeling "out of it" at lot while on 10 mg. I also had zero motivation while on 10 mg, and I gained 10 lbs... 

I did start taking Methyl-folate and B-12 after my genetic test showed a mutation. 

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy